Jump to content
Acne.org

Day 6

I didn't have time to post these yesterday. Looks like things are getting worse. For the few days I was taking sotret I realized that although I was breaking out more, the cystic acne healed much quicker than normal. I stopped taking the sotret on Friday and have noticed that the cysts that were just coming up at that time are taking longer to resolve - hence the rather horrific landscape of the right side of my face. I'm still having the burning sensations in my abdomen. I'm a little concerned about that. It sort of comes and goes. I get it in the morning and sometimes after I eat or randomly between meals. Perhaps its just a little indigestion or acid reflux. Anyway, life goes on.

    From the album:

    A New Beginning

    • 22 pictures
    • 0 comments
    • 86 image comments

    Photo Information for Day 6

    Camera information


      Recommended Comments

      I think it looks better, or maybe it's not as oily as one of the last pictures?

      tane will clear you up in no time :(

      Share this comment


      Link to comment

      In the beginning of my treatment i was getting that acidic feeling in my stomach, but it went away, i don't get that anymore, take some milk with your pills along with your meal, maybe that could help, just don't give up for the little discomforts accutane brings on...I have many discomforts and think i have a good idea what i will feel like when i'm 80 lol

      Share this comment


      Link to comment

      Thanks =). I'm starting it up again today (per Dr's instructions) and sticking with it - even if it kills me...hopefully it won't ...=).

      Share this comment


      Link to comment

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×